# SDR DALA2022032401949

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - CRACK FLOOR STRUCTURE WEB LOCATED BTW FR 8 TO FR 11 AT Y 765 IN COCKPIT. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE WEB LOCATED BTW FR 8 TO FR 11 AT Y 765 IN COCKPIT AS PER A319 SRM 51-42-11. (2167711)
